# SDR AALA20130313033

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE PANEL CUTOUT, AFT EDGE TORN.  REPAIRED EXTERNAL SERVICE PANEL CUTOUT PER CARD 51-92-02-01 AND SRM 53-10-15-2R-4.
